# SDR YENA2021090800558

- Difficulty date: August 31, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6579
- Aircraft time: 23,567 hours, 7,701 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3171533
- Part serial: 4143
- Condition: Failed
- Location: Engine
- Part time: 48,360 hours, 17,494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1457, JFK-AUA. RETURNED TO FIELD. AFT T.O. ENG 1 BLEED OVER PRES ECAM - BLEED 1 OFF RETURN TO JFK; R & R #1 ENG PRV (4001HA1) PER AMM 36-11-52. OPS CHKS AND LEAK CHECKS GOOD.
